How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 40553
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I am on week 3 of using Microgynon 30 and am having some

Customer Question

I am on week 3 of using Microgynon 30 and am having some side effects that i want to talk about
JA: What are all your symptoms? Are you taking any medication?
Customer: I started taking it three weeks ago and I'm still bleeding
JA: Got it. Have you seen a doctor about the bleeding?
Customer: No
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: No
Submitted: 14 days ago.
Category: Medical
Expert:  Dr Basu replied 14 days ago.

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.

Please ask your question on side effects.

Customer: replied 14 days ago.
Hello, I started taking Microgynon 30, im starting week 3 and i am still bleeding everyday. Furthermore, there was bloody yesterday when i was intimate with my boyfriend so i just wanted to see if im on the wrong pill
Expert:  Dr Basu replied 14 days ago.

Your body is not accepting the pill unfortunately.

You likely will need to switch to low estradiol containing pill or to a progesterone only contraceptive to stop the bleeding.